# SDR DALA2024012901326

- Difficulty date: January 15, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 7,090 hours, 818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Heater
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 GIRT BAR HEATER NOT WORKING CORRECTLY RELATED LP 0151113. CORRECTIVE ACTION: R/R 8DH HEATED SLIDE FITTING PER A330 AMM 30-46. TEST OK. MCO AND PLACARD RMVD. (5015149)
